# SDR SWAA2025121847479

- Difficulty date: November 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 561CB TRAILING EDGE AT LT WING.  REPAIRED THE ACCESS PANEL 561CB TRAILING EDGE AT LT WING IAW SRM 51-70-04-2R-10, REPAIR 10.
